Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


Stability Analysis of Extended One-Step Schemes for Stiff and Non-Stiff Delay Differential Equations

PP: 1705-1717
F. Ibrahim, F. A. Rihan, S. Turek,
Herein, we provide a reliable and stable computational technique, based on a class of extended one-step methods for solving delay differential equations with constant and variable delays. Numerical stability properties of the schemes are investigated. The schemes are suitable for stiff and non-stiff problems. Numerical results and simulations are presented to demonstrate the effectiveness of the methodology.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved